# SDR CA970731025

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECKS, THE FLAPS WERE SELECTED AND THEN FROZE DURING ACTUATION.  MAINTENANCE FOUND A CORRODED WIRE AT THE ASSYMETRY SWITCH.
